Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 19, NWS Huntsville, AL

April 5, 2012Limestone County, Madison County, Morgan County, Alabama

NWS Huntsville, AL issued this flash flood warning at Apr 5, 2012, 6:54 PM CDT for Limestone County, Madison County, Morgan County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2012, 6:54 PM CDT (23:54 UTC)
Expired
Apr 5, 2012, 9:33 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Limestone County, AL, Madison County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 70 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:28 PM CDTFLASH FLOODW Madison, ALWATER COVERING THE ROAD AT THE INTERSECTION OF BROWNSFERRY ROAD AND DOWD ROAD. ROADWAY IS IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-43 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WGUS54 KHUN 052354
FFWHUN
ALC083-089-103-060300-
/O.NEW.KHUN.FF.W.0019.120405T2354Z-120406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
654 PM CDT THU APR 5 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
  SOUTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
  WEST CENTRAL MADISON COUNTY IN NORTH CENTRAL ALABAMA...

* UNTIL 1000 PM CDT

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS NORTH    
  CENTRAL MORGAN...SOUTHEASTERN LIMESTONE...AND WEST CENTRAL MADISON 
  COUNTIES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MADISON AND TRIANA.

DOPPLER RADAR INDICATED TWO TO THREE INCHES OF RAIN HAS FALLEN OVER 
THE PAST HOUR AND HALF...WITH ADDITIONAL RAINFALL EXPECTED OVER THE 
NEXT HOUR IN THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689

$$

CA
2 follow-up statements
767 
WGUS74 KHUN 060143
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
843 PM CDT THU APR 5 2012

ALC083-089-103-060300-
/O.CON.KHUN.FF.W.0019.000000T0000Z-120406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE AL-MADISON AL-MORGAN AL-
843 PM CDT THU APR 5 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL MORGAN...WEST
CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 1000 PM
CDT...

AT 837 PM CDT...MORGAN COUNTY EMERGENCY MANAGEMENT INDICATED THAT 
FLASH FLOODING ONGOING IN TRINITY AT THE INTERSECTION OF GORDON 
PERRY AND NORTH SENECA SPRINGS ROAD. THIS ROAD IS STILL COVERED WITH 
WATER AND IS IMPASSABLE AT THIS TIME.

EARLIER THIS EVENING...LIMESTONE COUNTY EMERGENCY MANAGEMENT 
REPORTED THAT WATER WAS ALSO COVERING THE ROAD AT THE INTERSECTION 
OF BROWNSFERRY ROAD AND DOWD ROAD IN THE SOUTHEASTERN PORTION OF THE 
COUNTY. THIS INTERSECTION IS ALSO IMPASSABLE AT THIS TIME.

IN MADISON COUNTY...MINOR FLOODING WAS REPORTED IN THE SOUTHWESTERN 
PORTION OF THE AREA. MCDONALD CREEK NEAR JOHNSON HIGH SCHOOL WAS OUT 
OF ITS BANKS AND CAUSING MINOR FLOODING. NO ROADWAYS ARE CLOSED AS A 
RESULT AT THIS TIME.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...MADISON
AND TRIANA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689

$$

CA
172 
WGUS74 KHUN 060233
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
933 PM CDT THU APR 5 2012

ALC083-089-103-060248-
/O.CAN.KHUN.FF.W.0019.000000T0000Z-120406T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE AL-MADISON AL-MORGAN AL-
933 PM CDT THU APR 5 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL MORGAN...
WEST CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE THESE AREAS. 
STREAMS AND CREEKS WERE BEGINNING TO RECEDE...ENDING THE FLASH FLOOD 
THREAT. AN AREAL FLOOD WARNING HAS REPLACED THE ORIGINAL FLASH FLOOD 
WARNING FOR THESE AREAS TO ACCOUNT FOR RESIDUAL FLOODIGN CONCERNS 
OVER THE NEXT FEW HOURS. IF FLOODING HAS BEEN OBSERVED...PLEASE 
REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3476 8667 3444 8668 3445 8688 3475 8689

$$

CA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 5, 6:27 PM CDT, 27 minutes earlier.

Area forecast discussion, Apr 5, 6:27 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
627 PM CDT THU APR 5 2012

.UPDATE...
TO ADD CULLMAN COUNTY IN THE SEVERE THUNDERSTORM WATCH...UNTIL
MIDNIGHT.

&&

.DISCUSSION...
DID A QUICK AFD TO ADD CULLMAN IN A NEW SEVERE THUNDERSTORMS WATCH
(149) UNTIL MIDNIGHT. STLT SHOWS VORT MAX ASSOCIATED WITH UPPER LOW
MOVING ACROSS NRN AL ATTM. WE HAVE MANY REPORTS OF HAIL ACROSS THE TN
VALLEY...MAINLY WEST OF I65 ATTM. THE HAIL SIZE WAS MAINLY PEA TO NICKLE
SIZE WITH A FEW REPORTS OF QUARTERS. THE SVR WX THREAT IS DIMINISHING
ACROSS NW AL...EXPECT THE SVR WX THREAT TO CONTINUE ALONG AND EAST OF
I65 UNTIL ARND 10 PM.

07

&&

.AVIATION...
/ISSUED 1241 PM CDT THU APR 5 2012/
FOR 18Z TAFS...VFR CEILING HEIGHTS AOA 20K FT WILL PERSIST THROUGH
20Z BEFORE LOWER CEILINGS AROUND 4K FT OVERSPREAD THE AREA FROM W TO
E. UPPER LOW/WEAK COLD FRONT PUSHING INTO THE LOWER MS VALLEY WILL
ALSO RESULT IN CLUSTERS/BANDS OF SHRA/TSRA DEVELOPING ALONG/AHEAD OF
THE SFC BOUNDARY. IFR VIS/ADDITIONAL FUEL REQUIREMENTS MAY DEVELOP
IN/NEAR THE HEAVIER TSRA MAINLY THIS AFTERNOON. VFR CEILING HEIGHTS
WILL THEN GRADUALLY BEGIN TO CLIMB THIS EVENING/AFTER 00Z FRI...WITH
SHRA/TSRA DIMINISHING WITH THE PASSAGE OF THE COLD FRONT. SFC WINDS
WILL ALSO BE TURING TOWARD THE N AOA 10KT LATER TONIGHT.

09

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Apr 5, 1:38 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
138 PM CDT THU APR 5 2012

ALZ001>010-016-TNZ076-096-097-061000-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
138 PM CDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AS AN UPPER LEVEL STORM SYSTEM CENTERED OVER NORTHERN MISSISSIPPI
SLIDES EAST...CLUSTERS OF THUNDERSTORMS WILL CONTINUE TO DEVELOP
ACROSS THE TENNESSEE VALLEY THIS AFTERNOON.

SOME OF THESE STORMS COULD BECOME SEVERE...WITH LARGE HAIL AND BRIEF
DAMAGING WIND GUSTS THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE IN THE STRONGEST STORMS. THE THUNDERSTORM THREAT IS
EXPECTED TO DIMINISH THIS EVENING AS A COLD FRONT MOVES THROUGH THE
AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
REQUESTED THIS AFTERNOON AND EVENING. REPORTS OF SEVERE WEATHER ARE
GREATLY APPRECIATED.

JLL

In the hours before

Local storm report, Apr 5, 6:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
608 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             TRINITY                 34.60N 87.09W
04/05/2012  E0.88 INCH       MORGAN             AL   EMERGENCY MNGR

            NICKEL AND DIME SIZED HAIL REPORTED ON OLD HIGHWAY 24 IN
            TRINITY.

0530 PM     HAIL             MOULTON                 34.48N 87.28W
04/05/2012  M0.75 INCH       LAWRENCE           AL   EMERGENCY MNGR

            DIME HAIL IN MOULTON.

0530 PM     HAIL             SW DECATUR              34.57N 86.99W
04/05/2012  M0.75 INCH       MORGAN             AL   PUBLIC

            PENNY HAIL ON CEDARWOOD DRIVE IN SW DECATUR.

0538 PM     HAIL             DECATUR                 34.57N 86.99W
04/05/2012  M0.75 INCH       MORGAN             AL   EMERGENCY MNGR

            DIME HAIL IN DECATUR.

0556 PM     HAIL             11 SSE REDSTONE ARSENAL 34.53N 86.59W
04/05/2012  E0.88 INCH       MORGAN             AL   TRAINED SPOTTER

            NICKEL SIZE HAIL 1 MILE EAST OF LACEYS SPRING.

&&

CA
Local storm report, Apr 5, 6:12 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
612 PM CDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             W MADISON               34.70N 86.75W
04/05/2012  M0.75 INCH       MADISON            AL   BROADCAST MEDIA

            PENNY SIZE HAIL ON COUNTY LINE ROAD IN MADISON.

&&

CA
Special weather statement, Apr 5, 6:18 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
618 PM CDT THU APR 5 2012

ALZ006-060000-
MADISON-
618 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OWENS CROSSROADS...OR 14 MILES SOUTHEAST OF
HUNTSVILLE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  OWENS CROSSROADS.
  NEW HOPE.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 3458 8631 3457 8633 3456 8632 3452 8634
      3452 8638 3450 8639 3448 8645 3449 8652
      3454 8656 3456 8655 3459 8659 3466 8637
      3460 8633 3460 8630
TIME...MOT...LOC 2318Z 260DEG 3KT 3456 8646
Special weather statement, Apr 5, 6:34 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
634 PM CDT THU APR 5 2012

ALZ008-010-060015-
DE KALB-MARSHALL-
634 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 715 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUNTERSVILLE...MOVING EAST AT 5 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ALBERTVILLE.
  HUSTLEVILLE...COLUMBUS CITY.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY
MORNING FOR NORTH CENTRAL ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3440 8642 3452 8611 3451 8610 3449 8610
      3446 8608 3429 8601 3423 8635
TIME...MOT...LOC 2334Z 252DEG 6KT 3435 8628

SS
Special weather statement, Apr 5, 6:36 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT THU APR 5 2012

ALZ008-009-060015-
JACKSON-MARSHALL-
636 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MARSHALL COUNTIES
UNTIL 715 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 12 MILES WEST OF
SCOTTSBORO...MOVING EAST AT 5 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LIM ROCK.
  LARKINSVILLE...SCOTTSBORO.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
THURSDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY
MORNING FOR NORTH CENTRAL ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3453 8630 3456 8631 3458 8632 3458 8630
      3460 8631 3460 8633 3468 8636 3470 8635
      3482 8605 3458 8596
TIME...MOT...LOC 2336Z 252DEG 6KT 3464 8623

SS
Special weather statement, Apr 5, 6:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
645 PM CDT THU APR 5 2012

ALZ005-006-060030-
LIMESTONE-MADISON-
645 PM CDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 730 PM CDT...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERAL CLUSTERS OF STRONG THUNDERSTORM EXTENDING FROM EAST
LIMESTONE TO NEAR REDSTONE ARSENAL. THESE STORMS ARE DRIFTING SLOWLY
TO THE EAST.

PENNY SIZE HAIL...WIND GUSTS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MADISON.
  TRIANA.
  REDSTONE ARSENAL...UNIVERSITY OF ALABAMA IN HUNTSVILLE.
  HUNTSVILLE.
  FARLEY...HAMPTON COVE.

&&

LAT...LON 3475 8641 3457 8637 3451 8650 3452 8654
      3456 8655 3458 8658 3455 8666 3459 8669
      3459 8671 3457 8674 3459 8681 3475 8689
      3480 8685
TIME...MOT...LOC 2344Z 279DEG 11KT 3470 8674

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 4:47 PM CDTSpecial Weather StatementHUNFranklin58 min
Apr 5, 4:48 PM CDTSpecial Weather StatementHUNLauderdale42 min
Apr 5, 5:16 PM CDTSpecial Weather StatementHUNLawrence44 min
Apr 5, 5:31 PM CDTSpecial Weather StatementHUNMorgan29 min
Apr 5, 5:40 PM CDTSevere Thunderstorm WarningHUNLawrence35 min
Apr 5, 5:46 PM CDTSpecial Weather StatementHUNCullman44 min
Apr 5, 5:52 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan38 min
Apr 5, 6:06 PM CDTSevere Thunderstorm WarningHUNMorgan39 min
Apr 5, 6:18 PM CDTSpecial Weather StatementHUNMadison42 min
Apr 5, 6:31 PM CDTFlash Flood WarningHUNLawrence, Morgan3 hr
Apr 5, 6:34 PM CDTSpecial Weather StatementHUNMarshall41 min
Apr 5, 6:36 PM CDTSpecial Weather StatementHUNJackson39 min
Apr 5, 6:43 PM CDTFlash Flood WarningHUNLawrence3 hr
Apr 5, 6:45 PM CDTSpecial Weather StatementHUNMadison45 min
Apr 5, 6:55 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison27 min

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.